# SDR AALA201810089018

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Visor
- Condition: Glazed
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED SLIDE RAFT COVER VISOR AT FORWARD GALLEY AREA.  REPLACED SLIDE RAFT COVER VISOR IAW CMM 25-61-20.
